# SDR JR2R20180128269

- Difficulty date: January 28, 2018
- Submitted: January 28, 2018
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N878GA
- Make and model: Doug MD 83
- Aircraft serial: 53487
- Aircraft time: 41,213 hours, 25,003 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 993751736
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING STA XRS 154 (APPROX) HAS CRACKED BRACKET.  REPAIRED RT LEADING EDGE XRS 154 IAW SRM 57-06B.
